# SDR CKSA98034

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Damaged
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, TOP OF L/E JUST O/B OF O/B CARRIAGE PILLOWING.  REMOVED DAMAGED UPPER STRAP (FRAME ASSY) IAW B747 SRM 51-30-02.  INSTALLED NEW FRAME ASSY IAW B747 SRM 51-30-02.  REPAIR ACCOMPLISHED USING B747 SRM 51-10-1 (REPLACEMENT OF PARTS).  CORROSION TASK CARD NUMBER C57-560-10 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 003739.
